Fuzzy fractional hybrid differential equations

  • A. Harir Sultan Moulay Slimane University, P.O. Box 523, Beni Mellal, 23000, Morocco
  • S. Melliani Sultan Moulay Slimane University, P.O. Box 523, Beni Mellal, 23000, Morocco
  • L.S. Chadli Sultan Moulay Slimane University, P.O. Box 523, Beni Mellal, 23000, Morocco
Keywords: fuzzy fractional differential, fuzzy valued function, fuzzy fractional hybrid differential equation
Published online: 2022-08-06

Abstract


This article is related to present and solve the theory of fractional hybrid differential equations with fuzzy initial values involving the fuzzy Riemann-Liouville fractional differential operators of order $0 < q < 1$. For the concerned presentation, we study the existence and uniqueness of a fuzzy solution are brought in detail basing on the concept of generalized division of fuzzy numbers. We have developed and investigated a fuzzy solution of a fuzzy fractional hybrid differential equation. At the end we have given an example is provided to illustrate the theory.

Article metrics
PDF downloads: 177
Abstract views: 248
How to Cite
(1)
Harir A., Melliani S., Chadli L. Fuzzy Fractional Hybrid Differential Equations. Carpathian Math. Publ. 2022, 14 (2), 332-344.